# SDR DALA12003473130

- Difficulty date: July 5, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD UTILITY AREA CABIN FLOOR SUPPORT BETWEEN FR 16 TO FR 21 LT Y254 UPPER FLANGE HAS CORROSION AND ONE HOLE HAS CRACKED.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
